MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR
Model Number EPK-I7010
Medical Device Problem Codes Detachment of Device or Device Component (2907); Optical Problem (3001); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported when testing the equipment, the video image is too bright.This event occurred at the time of installation.There was no report of patient harm.
 
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.
 
Additional Manufacturer Narrative
Evaluation summary: according to the contents of the report, it was speculated that the fitting of the connection part of the product became loose due to unintended usage (used to connect an aer that delivers a high-temperature disinfectant solution and an endoscope), and that the tube came off when the product was subsequently removed.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.
 
Additional Manufacturer Narrative
Evaluation summary: it was assumed that the feather diaphragm could not be controlled due to temporary dimming failure caused by abnormal operation of the feather diaphragm (iris) due to an accidental failure of the process board (e.G., temperature rise in the processor).A device history record(dhr) review was performed by the manufacturer.The dhr review confirmed the endoscope was manufactured on 28-apr-2022 under normal conditions, passed all required inspections, and was released accordingly.Also, there were no reworks or concessions and the dates of approval for shipment and actual date shipped were confirmed on 29-apr-2022.

Brand Name
PENTAX
Common Device Name
OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 19600 12
JA  1960012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key16230830
Report Number9610877-2023-00005
Device Sequence Number6475045
Product Code ODG
UDI-Device Identifier04961333221141
UDI-Public04961333221141
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K182004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I7010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer01/13/2023
01/13/2023
Initial Report FDA Received Date01/23/2023
Supplement Report FDA Received Date04/07/2023
04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown